# SDR FDEA201210183661

- Difficulty date: October 18, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5361197720201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT CEILING AREA AT FR 10, -33" RT OF CENTERLINE INTERCOSTAL HAS A 1" CRACK.  FOUND DAMAGE ON INTERCOSTAL TO BE BEYOND ECONOMICAL REPAIR IAW FSRM 51-72-10, PG 1.  R & R INTERCOSTAL WEB ON AVIONICS COMPARTMENT CEILING AREA AT FR 10 -33" RT SIDE IAW A FSRM 51-40-21, PAR 7.  REPROTECTED FASTENERS AND AREA IAW FSRM FSRM 51-75-10, PG 201.
